# SDR ASOA200900458

- Difficulty date: April 12, 2009
- Submitted: April 22, 2009
- Operation: Air carrier
- Aircraft: N882AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7503
- Aircraft time: 18,607 hours, 15,339 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

REFER AFDL 456108-2  STAB TRIM CAUTION, MACH TRIM CAUTION.  RAN QRH AND RETURNED.  EMERGENCY DECLARED, FLT 4923 DEL 108 MINS.
